By jack - 27/08/2015 10:56 - United Kingdom - London

Today, due to medication I am taking that causes constipation, I have become all too accustomed to using a disposable rubber glove to dig crap out of my own butthole. FML
I agree, your life sucks 27 081
You deserved it 2 410

Add a comment

You must be logged in to be able to post comments!

Top comments

That's enough internet for today.

I guess using laxatives with your medication isn't recommended...?

Comments

So kinky I can't handle it

Weird fetish you got there...

nothing to do here anymore....

Your photo goes with the comment so well #1

#1: Literally moist.

I guess using laxatives with your medication isn't recommended...?

There are loads of natural laxatives available though. OP should really talk to their doctor and sort out what they can and can't take; this just sounds dangerous tbh, as well obviously being gross.

Just because something is natural doesn't mean it won't interact with the medication you're on. A lot of natural remedies actually work similar to the drugs, so they have the same potential interactions and side effects.

omg OP, PRUNES!

Yup, but there's a bigger variety, so hopefully some of them will be okay? Plus if the constipation is merely a side effect rather than part of OPs condition/illness, hopefully the side effects of combating it shouldn't be too related either?

Fiber is your friend.

True eat lots of fibre it will help

Chinese food and Mexican food work great as laxatives.

This is very true. I sadly have experienced the same thing as you OP, except it wasn't medication that caused it, it was just that my body hated me. Lots of fiber daily. Prunes for months. Sucks, but it helps loads.

Eat a whole box of Fiber One bars, it'll clean you right up

Too much fibre can cause constipation too though.

that sounds terrible, OP. have you tried talking to a doctor to see if you can try a different medication that won't give you these side effects?

It's possible, but if it's pain medication such as codeine or something then sometimes there isn't much other choice, if there is only that medication that works well for managing OPs symptoms. Sorry for my poor English, it's my second language.

57-you speak better English than most Americans, no need to apologize.

your English is really good. American English is really difficult to learn because words have different meanings and it really doesn't make any sense as to why.. she's right, you speak English a lot better then some Americans, good job

78- than*.. bit awkward but way to prove your point

English is hard? Try learn Chinese!

#109 supposedly American English is the hardest language to lean. Example: "Can you open the can?" Someone who isn't familiar with English would be so confused with that. And btw, I think you meant "Try to learn Chinese!"

113-another way to put it is "try learning Chinese." Course if that's grammatically incorrect than don't put it that way.

In Chinese, "Shi Shi Shi Shi Shi" = 事实是事实 is a legit sentence. Go figure.

#133: In English, so is Buffalo buffalo buffalo Buffalo buffalo buffalo Buffalo buffalo.

The Chinese sentence means facts are facts. What does your English sentence mean?

@109 my first language is Welsh, so yes, English was very difficult to work, as a language it doesn't seem to make a lot of sense to me. Thank you for being so kind everyone, although one thing, I live in the UK not America haha.

that's a shame, mate

Wtf did I just read??

That sounds like a horrible situation :/

I was hoping you would write "what a horrible shituation." But alas, it wasn't meant to be.

I was thinking more of "What a shitty situation"

Too predictable #114

That's enough internet for today.

Doctors usually prescribe stool softeners (e.g. Colace) with meds that cause constipation... You should have a talk with your doctor.

Psyllium helps. Even enemas would be better than that.